MathSciNet Relay Station
MathSciNet bibliographic data
MR2263364 90C55 (90C30)
Wang, Chang-yu; Chen, Yuan-yuan; Du, Shou-qiang Further insight into the Shamanskii modification of Newton method. Appl. Math. Comput. 180 (2006), no. 1, 46–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement